# SDR C2XA00IA159

- Difficulty date: June 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S5337122301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD LATCH FITTING FOR THE CARGO DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFFECTED FITTING IAW ATR42-320 MM 53-37-00 RAI 10050-001, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
